Nadler mappings in cone b-metric spaces over Banach algebras


Creative Commons License

Özavşar M.

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.141, pp.185-194, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 141
  • Publication Date: 2019
  • Doi Number: 10.4171/rsmup/21
  • Title of Journal : RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA
  • Page Numbers: pp.185-194

Abstract

In this study we first define the concept of Nadler type contraction in the setting of H-cone b-metric space with respect to cone b-metric spaces over Banach algebras. Next we prove the Banach contraction principle for such contractions by means of the notion of spectral radius and a solid cone in underlying Banach algebra. Finally we observe that the main result achieved in this work extends and generalizes the well known results associated with contractions of Nadler type.